# SDR SWAA2022060112521

- Difficulty date: May 28, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 46,468 hours, 28,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FUSELAGE EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED BATTERY PACK AND BATTERY CHARGER AT M1672 I/A/W AMM 33-51-06 REF STEP 15 AT TTG8Q00CH62L
